# SDR 95FDEA01283

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SIDE OF FWD FLANGE STA 480 FLOOR FRAME RBL 3 TO 6.  REMOVED CORROSION INSTALLED REPAIR PER 53-10-8 FIG 5 PG 31.
